Positive intertwiners for Bessel functions of type B
M. Rösler, M. Voit, Proceedings of the American Mathematical Society 149 (2021) 1151–1163.
Download
No fulltext has been uploaded.
Journal Article
| Published
| English
Author
Rösler, MargitLibreCat;
Voit, Michael
Department
Keywords
Publishing Year
Journal Title
Proceedings of the American Mathematical Society
Volume
149
Issue
3
Page
1151-1163
LibreCat-ID
Cite this
Rösler M, Voit M. Positive intertwiners for Bessel functions of type B. Proceedings of the American Mathematical Society. 2021;149(3):1151-1163. doi:10.1090/proc/15312
Rösler, M., & Voit, M. (2021). Positive intertwiners for Bessel functions of type B. Proceedings of the American Mathematical Society, 149(3), 1151–1163. https://doi.org/10.1090/proc/15312
@article{Rösler_Voit_2021, title={Positive intertwiners for Bessel functions of type B}, volume={149}, DOI={10.1090/proc/15312}, number={3}, journal={Proceedings of the American Mathematical Society}, publisher={American Mathematical Society (AMS)}, author={Rösler, Margit and Voit, Michael}, year={2021}, pages={1151–1163} }
Rösler, Margit, and Michael Voit. “Positive Intertwiners for Bessel Functions of Type B.” Proceedings of the American Mathematical Society 149, no. 3 (2021): 1151–63. https://doi.org/10.1090/proc/15312.
M. Rösler and M. Voit, “Positive intertwiners for Bessel functions of type B,” Proceedings of the American Mathematical Society, vol. 149, no. 3, pp. 1151–1163, 2021, doi: 10.1090/proc/15312.
Rösler, Margit, and Michael Voit. “Positive Intertwiners for Bessel Functions of Type B.” Proceedings of the American Mathematical Society, vol. 149, no. 3, American Mathematical Society (AMS), 2021, pp. 1151–63, doi:10.1090/proc/15312.